MathSciNet Relay Station
MathSciNet bibliographic data
MR1814282 11K38 (65C05 65D32)
Heinrich, Stefan; Novak, Erich; Wasilkowski, Grzegorz W.; Woźniakowski, Henryk The inverse of the star-discrepancy depends linearly on the dimension. Acta Arith. 96 (2001), no. 3, 279–302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement